Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 19, NWS Norman, OK

April 24, 2007Bryan County, Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 24, 2007, 8:00 PM CDT for Bryan County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 8:00 PM CDT (01:00 UTC)
Expired
Apr 24, 2007, 11:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Whole counties

County Bryan County, OK

The radar

The Norman radar (KTLX), 179 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 8:50 PM CDTFLASH FLOOD2 S Kemp, OK6 TO 12 INCHES OF WATER COVERING THE ROAD. ONE VEHICLE STRANDED. REPORTED BY OHP VIA COUNTY SHERIFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1510 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 250101
FFWOUN
OKC013-250400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRYAN COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1100 PM CDT

* AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER SOUTHERN BRYAN COUNTY. BOTH
  RADAR AND THE PUBLIC INDICATED THAT OVER THREE INCHES OF RAIN HAD
  ALREADY FALLEN. VERY HEAVY RAIN WILL CONTINUE...WITH AN ADDITIONAL
  TWO INCHES OR MORE EXPECTED THROUGH 11 PM.

* LOCATIONS IN THE WARNING INCLUDE ACHILLE...ALBANY...BENNINGTON...
  KEMP AND UTICA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

LAT...LON 3370 9633 3377 9629 3376 9618 3384 9616
      3386 9603 3390 9595 3386 9585 3386 9575
      3395 9594 3407 9595 3389 9628 3383 9643

$$

BURKE
2 follow-up statements
000 
WGUS74 KOUN 250203
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT TUE APR 24 2007

OKC013-250400-
BRYAN OK-
902 PM CDT TUE APR 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
BRYAN COUNTY...

AT 900 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING 
NEAR AND SOUTH OF KEMP. FLASH FLOODING WAS ALSO LIKELY OCCURRING
EAST ALONG THE RED RIVER TOWARD UTICA AND WADE...WHERE RADAR 
ESTIMATED 5 TO 6 INCHES OF RAIN HAD FALLEN IN THE PAST SIX HOURS.
ADDITIONAL HEAVY RAIN WILL MOVE THROUGH AREAS NEAR AND EAST OF UTICA 
THROUGH 10 PM. THE RAIN MAY THEN BECOME LESS INTENSE...BUT WILL 
REMAIN LIGHT TO MODERATE THROUGH 11 PM.

LOCATIONS IN THE WARNING INCLUDE ACHILLE...ALBANY...BENNINGTON...
KEMP...UTICA AND WADE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. 
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES 
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER 
GROUND.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AND FARM
LAND ALONG THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

LAT...LON 3370 9633 3377 9629 3376 9618 3384 9616
      3386 9603 3390 9595 3386 9585 3386 9575
      3395 9594 3407 9595 3389 9628 3383 9643

$$

BURKE
000 
WGUS74 KOUN 250341
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1039 PM CDT TUE APR 24 2007

OKC013-250400-
BRYAN OK-
1039 PM CDT TUE APR 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
BRYAN COUNTY...

AT 1039 PM CDT...RADAR INDICATED THAT HEAVY THUNDERSTORMS HAD MOVED 
EAST AND SOUTHEAST OUT OF BRYAN COUNTY. ALTHOUGH MOSTLY LIGHT RAIN 
WILL CONTINUE THIS EVENING... ADDITIONAL RAINFALL IS NOT EXPECTED TO 
BE SUFFICIENT TO PRODUCE ADDITIONAL FLOODING OR TO MAINTAIN ANY 
EXISTING FLOODING. THEREFORE... THE WARNING WILL BE ALLOWED TO 
EXPIRE AT 11 PM AND WILL NOT BE EXTENDED. 

LAW ENFORCEMENT OFFICIALS EARLIER REPORTED UP TO A FOOT OF WATER 
OVER SOME ROADWAYS... AND AT LEAST ONE CAR STRANDED BY HIGH WATER... 
IN FAR SOUTHERN BRYAN COUNTY SOUTH OF KEMP.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO 
AREAS WHERE WATER COVERS THE ROADWAY.

LAT...LON 3370 9633 3377 9629 3376 9618 3384 9616
      3386 9603 3390 9595 3386 9585 3386 9575
      3395 9594 3407 9595 3383 9643

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 3:17 PM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Apr 24, 3:17 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
317 PM CDT TUE APR 24 2007

.DISCUSSION...
BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE
NORTHEAST ACROSS THE CENTRAL THIRD OF OKLAHOMA. THESE STORMS HAVE
MOVED OFF THE DRYLINE WHICH REMAINS FROM APPROXIMATELY ALVA...TO
WEATHERFORD TO NEAR SEYMOUR TEXAS. IT APPEARS AS DRYLINE AS MADE A
BIT OF A PUSH LATE THIS AFTERNOON AS CU HAD BEGUN TO REFORM JUST
EAST OF THE DRYLINE. WOULD NOT BE SURPRISED TO SEE A SECOND ROUND
OF STORMS DEVELOP. HOWEVER...AFFOREMENTIONED STORMS HAVE WORKED
OVER THE ATMOSPHERE AND THERE IS STILL QUITE A BIT OF CLOUD COVER
NEAR THE DRYLINE ASSOCIATED WITH THESE STORMS. NONETHELESS...
WIDESPREAD LIFT ASSOCIATED WITH THE UPPER LOW WILL OVERSPREAD THE
AREA LATE TONIGHT AND DURING THE EARLY MORNING. THIS COMBINED WITH
ABUNDANT LOW LEVEL SHEAR...THANKS TO THE LLJ...WILL SUPPORT STORM
DEVELOPMENT THROUGH THE EVENING HOURS...ESPECIALLY ACROSS
SOUTHEAST OKLAHOMA.

WEDNESDAY CONTINUES THE POSSIBILITY FOR SHOWERS AND THUNDERSTORMS
AS THE UPPER LOW MOVES ACROSS NORTHERN OKLAHOMA. COLD FRONT
PROGGED TO CATCH UP WITH THE DRYLINE ACROSS CENTRAL OKLAHOMA MID
DAY...AND BY WEDNESDAY NIGHT...THE BOUNDARY WILL BE EAST OF OUR
AREA.

THURSDAY SHOULD BE DRY FOR THE MOST PART BEFORE ANOTHER SHORT WAVE
COMES DOWN FROM THE CENTRAL PLAINS FRIDAY INTO SATURDAY. MODELS
ARE COMING IN LINE AS BOTH THE GFS AND EUROPEAN HAVE PICKED UP ON
THIS...BUT STRENGTH AND TIMING ARE STILL IN QUESTION. CURRENTLY HAVE
SLIGHT CHANCE POPS ASSOCIATED WITH THIS FEATURE.

AFTER THE SHORTWAVE PROGRESSES EAST EARLY SATURDAY...UPPER LEVEL
RIDGE BEGINS TO BUILD INTO THE AREA. THE WEEKEND THROUGH EARLY
NEXT WEEK APPEARS TO BE WARM AND DRY.

OTHERWISE...WIND ADVISORY FOR WESTERN OKLAHOMA AND RED FLAG
WARNING FOR NORTH TEXAS ZONES WERE CANCELLED FOR TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  66  48  67 /  40  40  40   0
HOBART OK         50  62  45  69 /  10  40  30   0
WICHITA FALLS TX  56  71  50  74 /  20  20  20   0
GAGE OK           48  56  41  68 /  20  50  30   0
PONCA CITY OK     60  67  48  65 /  60  60  50  20
DURANT OK         65  74  52  71 /  70  40  30   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/07
Hazardous weather outlook, Apr 24, 6:40 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT TUE APR 24 2007

OKZ004>048-050>052-TXZ083>090-251200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
640 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK IS EAST OF LINE FROM FREEDOM...TO CLINTON... TO
SNYDER... TO SEYMOUR TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE AFTER 9 PM IN
WESTERN PARTS OF THE SLIGHT RISK AREA... AND AFTER MIDNIGHT OVER
MOST AREAS NEAR AND EAST OF INTERSTATE 35. THERE ALSO WILL BE A
HIGHER POTENTIAL FOR SEVERE STORMS THIS EVENING OVER FAR
SOUTHEASTERN OKLAHOMA.... FROM THE DURANT AND ATOKA AREAS
SOUTHEASTWARD.

IMPACTS...
HAIL UP TO GOLFBALL SIZE AND WIND GUSTS TO 70 MPH WILL BE THE MAIN
IMPACTS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
SLIGHT RISK AREA SHOULD REMAIN ALERT FOR THE POSSIBILITY OF
ADDITIONAL SEVERE STORM DEVELOPMENT DURING THE MID TO LATE
EVENING... AND PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS AGAIN
AFTER DARK AND POSSIBLY LASTING WELL INTO THE NIGHT.

DISCUSSION...
A STRONG UPPER-LEVEL STORM SYSTEM... CENTERED OVER SOUTHEASTERN
COLORADO TUESDAY EVENING... WILL MOVE SOUTHEAST INTO NORTHWESTERN
OKLAHOMA OVERNIGHT. A NEARLY-STATIONARY DRYLINE... EXTENDING FROM
NEAR CHEROKEE TO HINTON TO GRANDFIELD JUST BEFORE SUNSET... WILL
DRIFT SLIGHTLY WESTWARD DURING THE EVENING. A COLD FRONT...
EXTENDING FROM THE EASTERN OKLAHOMA PANHANDLE SOUTHWESTWARD INTO THE
TEXAS PANHANDLE... WILL MOVE SOUTHEAST AND WILL OVERTAKE THE DRYLINE
OVER WESTERN OKLAHOMA LATE THIS EVENING.

THE EFFECTS OF EARLIER THUNDERSTORMS THAT MOVED THROUGH NORTHERN
TEXAS AND SOUTHERN... CENTRAL... AND EASTERN OKLAHOMA... HAVE LEFT
STABLE CONDITIONS ACROSS MUCH OF CENTRAL OKLAHOMA THIS EVENING.
LINGERING SUBSIDENCE... OR SINKING AIR... IS LIKELY TO PREVENT
THUNDERSTORMS FROM REDEVELOPING ALONG THE DRY LINE THROUGH AT LEAST
MID EVENING. BUT AFTER 10 PM... THUNDERSTORMS ARE EXPECTED TO BUILD
SOUTHWARD ALONG THE COLD FRONT AS IT OVERTAKES THE DRY LINE AND
ENCOUNTERS INCREASINGLY MOIST AIR. THUNDERSTORMS ARE LIKELY TO FORM
INTO A LINE BETWEEN 10 PM AND 1 AM ALONG OR NEAR THE WESTERN EDGE OF
THE SLIGHT RISK AREA. COLDER AIR ALOFT... ASSOCIATED WITH THE UPPER
LEVEL STORM CENTER... WILL RESULT IN SUFFICIENT INSTABILITY TO
SUPPORT SEVERE THUNDERSTORMS... WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN CONCERNS. SEVERE WEATHER POTENTIAL WILL SHIFT
EASTWARD TO NEAR AND EAST OF THE I-35 CORRIDOR LATE TONIGHT AS THE
COLD FRONT AND ASSOCIATED THUNDERSTORMS MOVE EAST.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY REDEVELOP IN NORTHERN...CENTRAL...AND SOUTHEAST
OKLAHOMA WEDNESDAY AFTERNOON. THE UPPER LEVEL STORM IS EXPECTED TO
MOVE THROUGH THOSE AREAS DURING THE DAY AND EARLY EVENING. THE COLD
AIR ALOFT ASSOCIATED WITH THE STORM WILL ALLOW ANY STORMS TO BE
EFFICIENT HAIL PRODUCERS. HIGHER VALUES OF WIND SHEAR WILL BE
PRESENT IN SOUTHEAST OKLAHOMA WHERE THUNDERSTORMS...SOME
SEVERE...COULD BE SUSTAINED. LARGE HAIL IS THE MAIN CONCERN OVER THE
MENTIONED AREAS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY MORNING.

24

In the hours before

Special weather statement, Apr 24, 3:16 PM CDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
316 PM CDT TUE APR 24 2007

OKZ040-242030-
GARVIN OK-
316 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF PAULS VALLEY
AT 316 PM CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN GARVIN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Special weather statement, Apr 24, 3:19 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
319 PM CDT TUE APR 24 2007

OKZ042-043-047-242030-
COAL OK-JOHNSTON OK-PONTOTOC OK-
319 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL...JOHNSTON AND PONTOTOC
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED NEAR CONNERVILLE AT 319 PM CDT...
MOVING NORTHEAST AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN COAL...JOHNSTON AND PONTOTOC COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

..SPEG.
Special weather statement, Apr 24, 6:20 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT TUE APR 24 2007

OKZ052-242345-
BRYAN OK-
620 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF HENDRIX AT 620 PM
CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. THE STORM WILL
IMPACT AREAS NEAR AND EAST OF DURANT...ALONG AND SOUTH OF HIGHWAY 70.

BURKE
Special weather statement, Apr 24, 6:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT TUE APR 24 2007

OKZ052-250000-
BRYAN OK-
638 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES NORTH OF
UTICA TO NEAR YUBA AT 637 PM CDT...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY WITH THIS STORM AS IT
MOVES THROUGH THE EASTERN HALF OF BRYAN COUNTY. IN ADDITION...BRIEF
HEAVY RAIN WILL FALL IN AREAS THAT MAY HAVE RECEIVED OVER AN INCH OF
RAIN EARLIER THIS AFTERNOON. WATER MAY BEGIN TO POND ON
ROADWAYS...ESPECIALLY IN LOW LYING AREAS.

BURKE
Local storm report, Apr 24, 7:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             7 ENE COOPERTON         34.90N 98.76W
04/24/2007  E1.00 INCH       KIOWA              OK   PUBLIC

1250 PM     HAIL             6 S LAKESIDE CITY       33.74N 98.54W
04/24/2007  E0.75 INCH       ARCHER             TX   PUBLIC

1250 PM     TSTM WND GST     6 S LAKESIDE CITY       33.74N 98.54W
04/24/2007  E60 MPH          ARCHER             TX   PUBLIC

0210 PM     TSTM WND GST     7 SSE RED ROCK          36.37N 97.13W
04/24/2007  M64 MPH          NOBLE              OK   MESONET

0235 PM     HAIL             1 S TERRAL              33.88N 97.94W
04/24/2007  E0.75 INCH       JEFFERSON          OK   PUBLIC

0245 PM     HAIL             3 SE TISHOMINGO         34.21N 96.64W
04/24/2007  E1.00 INCH       JOHNSTON           OK   CO-OP OBSERVER

0400 PM     HAIL             8 N CENTRAHOMA          34.72N 96.34W
04/24/2007  E0.75 INCH       COAL               OK   PUBLIC

0201 PM     HAIL             14 S HENRIETTA          33.61N 98.19W
04/24/2007  E0.75 INCH       CLAY               TX   AMATEUR RADIO

&&

FM
Local storm report, Apr 24, 7:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     HAIL             2 SE SNYDER             34.64N 98.93W
04/24/2007  E0.75 INCH       KIOWA              OK   AMATEUR RADIO

1115 AM     HAIL             7 ENE COOPERTON         34.90N 98.76W
04/24/2007  E1.00 INCH       KIOWA              OK   PUBLIC

1150 AM     HAIL             CHATTANOOGA             34.42N 98.65W
04/24/2007  E0.75 INCH       COMANCHE           OK   AMATEUR RADIO

1205 PM     HAIL             4 SE FORT COBB          35.06N 98.39W
04/24/2007  E0.75 INCH       CADDO              OK   AMATEUR RADIO

            LARGE AMOUNT OF HAIL AT APACHE Y

1215 PM     HAIL             IOWA PARK               33.96N 98.68W
04/24/2007  E1.00 INCH       WICHITA            TX   AMATEUR RADIO

            QUARTER SIZE HAIL COVERING THE GROUND ON THE NORTH SIDE
            OF IOWA PARK

1220 PM     HAIL             4 E LAWTON              34.60N 98.35W
04/24/2007  E0.88 INCH       COMANCHE           OK   BROADCAST MEDIA

            ON HWY 7. RELAYED BY KSWO.

1225 PM     HAIL             1 S BURKBURNETT         34.06N 98.56W
04/24/2007  E0.88 INCH       WICHITA            TX   AMATEUR RADIO

1227 PM     HAIL             BURKBURNETT             34.08N 98.56W
04/24/2007  E1.00 INCH       WICHITA            TX   AMATEUR RADIO

1238 PM     HAIL             RANDLETT                34.18N 98.46W
04/24/2007  E0.88 INCH       COTTON             OK   AMATEUR RADIO

1241 PM     HAIL             RANDLETT                34.18N 98.46W
04/24/2007  E1.25 INCH       COTTON             OK   AMATEUR RADIO

1248 PM     HAIL             8 S STERLING            34.63N 98.17W
04/24/2007  E1.00 INCH       COMANCHE           OK   AMATEUR RADIO

1250 PM     TSTM WND GST     6 S LAKESIDE CITY       33.74N 98.54W
04/24/2007  E60.00 MPH       ARCHER             TX   PUBLIC

1250 PM     HAIL             6 S LAKESIDE CITY       33.74N 98.54W
04/24/2007  E0.75 INCH       ARCHER             TX   PUBLIC

1253 PM     HAIL             PUMPKIN CENTER          34.60N 98.21W
04/24/2007  E1.00 INCH       COMANCHE           OK   AMATEUR RADIO

            FROM PUMPKIN CENTER TO 1 MILE EAST OF PUMPKIN CENTER

0109 PM     HAIL             WICHITA FALLS           33.91N 98.50W
04/24/2007  E0.88 INCH       WICHITA            TX   AMATEUR RADIO

            SOUTHEAST SIDE OF TOWN

0113 PM     HAIL             1 W MARLOW              34.64N 97.98W
04/24/2007  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0153 PM     HAIL             2 E BRAY                34.61N 97.78W
04/24/2007  E0.75 INCH       STEPHENS           OK   AMATEUR RADIO

0201 PM     HAIL             14 S HENRIETTA          33.61N 98.19W
04/24/2007  E0.75 INCH       CLAY               TX   AMATEUR RADIO

0210 PM     TSTM WND GST     7 SSE RED ROCK          36.37N 97.13W
04/24/2007  M64.00 MPH       NOBLE              OK   MESONET

0235 PM     HAIL             1 S TERRAL              33.88N 97.94W
04/24/2007  E0.75 INCH       JEFFERSON          OK   PUBLIC

0243 PM     HAIL             1 S NEWALLA             35.39N 97.17W
04/24/2007  E0.75 INCH       OKLAHOMA           OK   TRAINED SPOTTER

            AT MILE MARKER 171 ON I-40

0243 PM     TSTM WND GST     1 S NEWALLA             35.39N 97.17W
04/24/2007  E65.00 MPH       OKLAHOMA           OK   TRAINED SPOTTER

            ESTIMATED 65 TO 70 MPH WINDS AT MILE MARKER 171 ON I-40.

0245 PM     HAIL             3 SE TISHOMINGO         34.21N 96.64W
04/24/2007  E1.00 INCH       JOHNSTON           OK   CO-OP OBSERVER

0400 PM     HAIL             8 N CENTRAHOMA          34.72N 96.34W
04/24/2007  E0.75 INCH       COAL               OK   PUBLIC

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:22 AM CDTDense Fog AdvisoryOUNAtoka, Bryan, Canadian, Carter, Cleveland, Coal and 19 more3 hr
Apr 25, 2:22 AM CDTWind AdvisoryOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more14 hr

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.